RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 263, Pages 120–134 (Mi tm787)  

This article is cited in 3 scientific papers (total in 3 papers)

Spectral Data for Hamiltonian-Minimal Lagrangian Tori in $\mathbb C\mathrm P^2$

A. E. Mironov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We describe spectral data that allow one to find Hamiltonian-minimal Lagrangian tori in $\mathbb C\mathrm P^2$ in terms of theta functions of spectral curves.

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 263, 112–126

Bibliographic databases:

UDC: 514.76
Received in April 2008

Citation: A. E. Mironov, “Spectral Data for Hamiltonian-Minimal Lagrangian Tori in $\mathbb C\mathrm P^2$”, Geometry, topology, and mathematical physics. I, Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 263, MAIK Nauka/Interperiodica, Moscow, 2008, 120–134; Proc. Steklov Inst. Math., 263 (2008), 112–126

Citation in format AMSBIB
\Bibitem{Mir08}
\by A.~E.~Mironov
\paper Spectral Data for Hamiltonian-Minimal Lagrangian Tori in~$\mathbb C\mathrm P^2$
\inbook Geometry, topology, and mathematical physics.~I
\bookinfo Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 263
\pages 120--134
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2599375}
\zmath{https://zbmath.org/?q=an:1176.53079}
\elib{http://elibrary.ru/item.asp?id=11640638}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 263
\pages 112--126
\crossref{https://doi.org/10.1134/S0081543808040093}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000263177700008}
\elib{http://elibrary.ru/item.asp?id=13576534}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59849095784}


Linking options:
  • http://mi.mathnet.ru/eng/tm787
  • http://mi.mathnet.ru/eng/tm/v263/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Berdinskii, I. P. Rybnikov, “On orthogonal curvilinear coordinate systems in constant curvature spaces”, Siberian Math. J., 52:3 (2011), 394–401  mathnet  crossref  mathscinet  isi
    2. Hunter R., McIntosh I., “The classification of Hamiltonian stationary Lagrangian tori in $\mathbb{CP}^2$ by their spectral data”, Manuscripta Math., 135:3-4 (2011), 437–468  crossref  mathscinet  zmath  isi  elib  scopus
    3. Luo Y., “Contact Stationary Legendrian Surfaces in S-5”, Pac. J. Math., 293:1 (2018), 101–120  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:281
    Full text:55
    References:55
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019